Structure des feuilletages kähleriens en courbure semi-négative
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 3-4, pp. 865-886.

This paper is concerned with (tranversely) Kähler foliations. We proved that the lie algebra associated to the holonomy pseudogroup is semisimple under some negativity conditions for the transverse Ricci tensor. This result can be interpreted as a foliated analogue of a theorem due to Nadel concerning the automorphism group of the universal covering of certain compact complex manifolds. As an application of our methods, we also show that the leaves of holomorphic foliations with trivial canonical class are closed submanifolds.

Nous étudions dans cet article quelques propriétés des feuilletages (transversalement) kähleriens sur une variété compacte lorsque la forme de Ricci transverse est « suffisamment »   négative. Nous établissons plus précisément que l’algébre de Lie du pseudo-groupe d’holonomie est semi-simple. Il s’agit en fait dune version feuilletée d’un résultat dû à Nadel relatif au groupe d’automorphismes de certaines variétés complexes compactes. Ceci fournit un critére qui assure que les feuilles d’un feuilletage holomorphe á classe canonique numériquement triviale sont fermées

DOI: 10.5802/afst.1269
Touzet, Frédéric 1

1 IRMAR, Campus de Beaulieu, 35042 Rennes Cedex (France)
@article{AFST_2010_6_19_3-4_865_0,
     author = {Touzet, Fr\'ed\'eric},
     title = {Structure des feuilletages k\"ahleriens en courbure semi-n\'egative},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {865--886},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 19},
     number = {3-4},
     year = {2010},
     doi = {10.5802/afst.1269},
     mrnumber = {2790821},
     zbl = {1220.53037},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/afst.1269/}
}
TY  - JOUR
AU  - Touzet, Frédéric
TI  - Structure des feuilletages kähleriens en courbure semi-négative
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2010
DA  - 2010///
SP  - 865
EP  - 886
VL  - 6e s{\'e}rie, 19
IS  - 3-4
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1269/
UR  - https://www.ams.org/mathscinet-getitem?mr=2790821
UR  - https://zbmath.org/?q=an%3A1220.53037
UR  - https://doi.org/10.5802/afst.1269
DO  - 10.5802/afst.1269
LA  - fr
ID  - AFST_2010_6_19_3-4_865_0
ER  - 
%0 Journal Article
%A Touzet, Frédéric
%T Structure des feuilletages kähleriens en courbure semi-négative
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2010
%P 865-886
%V 6e s{\'e}rie, 19
%N 3-4
%I Université Paul Sabatier, Institut de mathématiques
%C Toulouse
%U https://doi.org/10.5802/afst.1269
%R 10.5802/afst.1269
%G fr
%F AFST_2010_6_19_3-4_865_0
Touzet, Frédéric. Structure des feuilletages kähleriens en courbure semi-négative. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 3-4, pp. 865-886. doi : 10.5802/afst.1269. http://archive.numdam.org/articles/10.5802/afst.1269/

[1] ABOUQATEB (A.), KACIMI-ALAOUI (A.EL).— Fonctionnelles invariantes et courants basiques, Stud.Mat. 143, p. 199-219, (2000). | MR | Zbl

[2] ALVAREZ LÓPEZ (J.).— Duality in the spectral sequence of riemannian foliations, Am.J.of Maths 111, p. 905-925, (1989). | MR | Zbl

[3] BEAUVILLE (A.).— Variétés Kähleriennes dont la première classe de Chern est nulle, J. Differential Geom. 18, p. 755-782, (1983). | MR | Zbl

[4] CHEEGER (J.), GROMOLL (D.).— The splitting theorem for manifolds of nonnegative Ricci curvature, J.Diff.Geom. 6, p. 119-128, (1971/72). | MR | Zbl

[5] EBERLEIN (P.B).— Geometry of nonpositively curved manifolds, Chicago Lectures in Mathematics. University of Chicago Press, Chicago, IL, (1996). | MR | Zbl

[6] El KACIMI-ALAOUI (A.).— Opérateurs transversalement elliptique sur un feuilletage riemannien et applications, Compositio Mathematica 73, p. 57-106, (1990). | Numdam | MR | Zbl

[7] El KACIMI-ALAOUI (A.), GMIRA (B.).— Stabilité du caractère kählérien transverse, Israel J. Math. 101, p. 323-347, (1997). | MR | Zbl

[8] El KACIMI-ALAOUI (A.), HECTOR (G.).— Décomposition de Hodge basique pour un feuilletage riemannien, Ann. Inst. Fourier (Grenoble) 36, no. 3, p. 207-227, (1986). | Numdam | MR | Zbl

[9] FRANKEL (S.).— Complex geometry of convex domains that cover varieties, Acta Math. 163, p. 109-149, (1989). | MR | Zbl

[10] KAMBER (F.), TONDEUR (P.).— de Rham Hodge theory for Riemannian foliations, Math. Ann. 277, no. 3, p. 415-431, (1987). | MR | Zbl

[11] LIEBERMAN (D.).— Fonctions de plusieurs variables complexes, III (Sém. François Norguet, 1975-1977), Lecture Notes in Math. 670, p. 140-186, (1978). | MR | Zbl

[12] MASA (X.).— Duality and minimality in Riemannian foliations, Comment. Math. Helv. bf 67, no. 1, p. 17-27, (1992). | MR | Zbl

[13] MOLINO (P.).— Riemannian foliations, Translated from the French by Grant Cairns. With appendices by Cairns, Y. Carrière, É. Ghys, E. Salem and V. Sergiescu. Progress in Mathematics, 73. Birkhäuser Boston, Inc., Boston, MA, 339 pp, (1988). | MR | Zbl

[14] MOK (N.), YAU (S.-T.).— Completeness of the Kälher-Einstein metric on bounded Riemann domains and the characterisation of domains of holomorphy by curvature conditions, Proc. Symp. Pure math. 39, p. 41-59, (1983). | MR | Zbl

[15] NADEL (A.M.).— Semisimplicity of the groups of biholomorphisms of the universal covering of a compact complex manifold with ample canonical bundle, Annals of maths 132, p. 193-211, (1991). | MR | Zbl

[16] SCHIFMAN (B.), SOMMESE (A.).— Vanishing theorems on complex manifolds, Progress in Math., vol.56, Birkhauser, Boston, (1985). | MR | Zbl

[17] TOUZET (F.).— Feuilletages holomorphes de codimension 1 dont la classe canonique est triviale, Ann.Ec.Norm.Sup. 41, p. 1-14, (2008). | Numdam | MR

[18] WU (H.H.), ZHENG (F.).— Compact Kähler manifolds with nonpositive bisectional curvature, J.Diff.Geom 61, p. 263-287, (2002). | MR | Zbl

[19] YAU (S.T.).— On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation. I., Comm. Pure Appl. Math. 31 p. 339-411, (1978). | MR | Zbl

Cited by Sources: